Couldn't find what you looking for?

TRY OUR SEARCH!


the increase in breakouts is because accutane works from inside the body to out. so it pushes the bad stuff out first. as with many acne treatments, it may get worse before it gets better
Reply

Loading...

in a coma

Reply

Loading...

I have been on accutane for going on 7 months (way longer than the usual patient) (on 70mgs now) and WARNING: I go out fairly often. Usually friday night and saturday night every week, and tend to drink until I am a little past tipsy. But on accutane I saw SIGNIFICANT changes in my tolerance. Not only did I get drunk faster, but when I did get drunk, EVERY SINGLE TIME I blacked out. Don't know if a lot of other people have experienced this, but one thing's for sure: I wish someone would have warned me about this tendency BEFORE I lost memory from 6 hours of entire nights. 

Reply

Loading...


your an id**t
Reply

Loading...


Same thing happened to me.
Reply

Loading...

I just started taking accutaine at 60mg and took it five years ago as well. back in 09 i didnt drink, but now I do all the time. Last night I went out and had ballpark 6-7 shots as well as beer. In all honestly I woke up with no headache at 6:30 am, and frankly feeling great. I dont plan on drinking to much more though. I start college in the fall and will probably then, but all summer Im laying off. Im not going to push my luck any further on this one. 

Reply

Loading...

Hello, I have been on 50mg for the past 2 months and i have been drinking the normal amount I would of been before I went on it. I go out nearly every weekend and have a good few drinks, maybe 7 or 8 pints and a few shots. I did notice that the hangovers are worse on the stomach but I did not get drunker faster or anything. I guess it does damage my liver a lot I guess. As for the effect of the accutine on my skin... I have not one spot on me and i still have 4 months to go on it!
Reply

Loading...

Ive been on the tablets for 2 months now and this is my second course of them, my doctor said they can cause a coma if you drink alcohol but its been my birthday and ive had parties so I have drank alcohol quite a lot of times (around 7 times) to me, it doesnt really affect me in any way apart from a few spots the next day but when people give their opinion its not alwyas going to work for you also. It completely depends and youll never know for certain unless you try it but just be careful and drink with caution.

Reply

Loading...

I have been on Accutane 4 months now. For the first 3 months, I binge drank approximately once a week. In the fourth month, I went on holiday overseas and probably drank half of the nights so around 15 times in 30 days! This wasn't exactly one or two beers either. I was drinking around about 4-5 vodkas plus 4-6 beers each of those nights. My dermatologist never really explained the effects of drinking on alcohol, nor did the instructions on the box mention it. 

In the last week, I felt really sick with neusea, pain behind the eyes, headaches and a dull pain in the liver area. It has seemed to subside a bit but I am worried that I've caused permanent damgage to my liver. 

I felt completely fine for the entire time I've been on accutane/drinking up until this one week so I kept going but definitely regret it now. 

Reply

Loading...

Hey so what was the results of the blood test?
Reply

Loading...

I do not reccomended drinking while on acutane.. It's a bad idea as both alcohol and acutane affect the liver. Quick story, I've been on acutane for approximately 6 months and on average every other weekend I'll binge drink 6-10 drinks and I've never noticed anything different while on acutane. I wasn't aware it's not reccomended to drink while on this medicine. One day, I binge drank all day for a party and I blacked out and became very sick. The next day and a few days later I felt sick all day especially when I put food into my body
Reply

Loading...

Hi! I've been on accutane for a month now and I used this site last night to determine whether or not it was okay to get drunk. I got drunk last night for the first time and the only bad thing that occurred was I threw up 8 times. I was new to it any ways, but I barely drank anything and I was totally gone. I wouldn't suggest drinking on accutane, or any medication for that matter. I woke up feeling like I got hit by a truck. Hope this helps!
Reply

Loading...

No don't try it. I took a shot 35%, and its been 2days and I have been having some liver pain both days. I have not taken the medication since and don't know if I will again. BTW I'm on 60mg a day and I have completed 4 months of Accutane
Reply

Loading...

I binge drank on accutane and I do not recommend it, grants I drank A LOT (it was Mardi Gras ok) but my skin got extra dry, my nose would stop bleeding, I spit up blood, and even had blood coming out my anus, it's ok to drink a little but be careful
Reply

Loading...

I believe this is my 4th or 5th course of Accutane- I am 43. I never had cystic acne, just very stubborn and unresponsive to any other treatments (antibiotics, topical, etc)...
I have cut back a lot since starting over a month ago. However, I drank a few times (several glasses, not just one, of wine and mixed drinks). My liver functions are normal but I think the key here is moderation...Just exercise judgement and don't make it a habit while on this medication.
Reply

Loading...